# SDR ASAA2018052224765

- Difficulty date: May 22, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 18,283 hours, 6,046 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 510901601
- Part serial: 5109016000646
- Condition: Faulty
- Location: E&E Bay
- Part time: 11,319 hours, 3,769 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD CAB ZONE TEMP ILLUMINATED ON RECALL, LIGHT EXTINGUISHED ON MASTER CAUTION SYSTEM RESET. GROUNDED - YES. NR 2 PACK ZONE TEMP CONT SHOWS "FWD CABIN ZONE" SENSOR FAULT DURING BITE TEST. SAME AS "HISTORY" FAULT CLEARS ON VERIFY. NR 1 D2TC - NO FAULTS. ON BITE REF AMM 21-61-00-700-806-002. BOTH PZTCS REMOVED & REPLACED TO ACCOMPLISH TSR701823. ACCOMPLISHED PZTC ON NR 1 (M1442) BITE TEST PASSES. REMOVED & REPLACED NR 2 PZTC, (M1443) REF AMM 21-61-20-400-801 REF FIM 21-62 TASK 801. ACCOMPLISHED PZTC BITE REF THE SAME. OPS CK GOOD. ACCOMPLISHED CABIN TEMP CONTROL & IND OPS TEST REF AMM 21-61-00-700-807-002. OPS CK GOOD. GROUND VERIFICATION SUCCESSFUL.
